# SDR AALA202402221953

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 66,393 hours, 35,679 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5337061320200
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR ACTUATOR FORWARD FITTING ON THE KEEL BEAM CRACKED. REPLACED FITTING PER EA 351815.
